# SDR FDEA202307071166

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: VZZ73309
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - SEAT TRACK RIGHT HAND STATION 745 X = - 47.5 CROWN AREA FOUND CRACK   APPROX 2 INCHES. FORWARD CABIN - CROWN AREA CRCKED SEAT TRACK AT STATION 745. X = - 47.5 REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 725 TO STATION 765, X = -47.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
